Login New user?  
06- TWMS Journal of Pure and Applied Mathematics
An International Journal
               
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 9 > No.2

 
   

REMARKS TO THE PAPER: SWEEP ALGORITHM FOR SOLVING OPTIMAL CONTROL PROBLEM WITH MULTI-POINT BOUNDARY CONDITION

PP: 243-246
Author(s)
M.M. MUTALLIMOV, L.I. AMIROVA, FIKRET A. ALIEV, SH.A. FARADJOVA, I.A. MAHARRAMOV,
Abstract
A new sweep algorithm for solving the discrete linear-quadratic problem (LQP) with three-point unseparated boundary conditions is proposed. This algorithm solves a more general problem than the algorithm proposed in [6]. We present an example which gives an accurate result and corrects technical inaccuracies missed in [3, 4].

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved